# SDR 9701219924

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Bs 106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND PRESSURE PANEL IN NOSE WHEEL WELL CRACKED AT FS 106 UNDER OUTBOARD VERTICAL BEAM.  INSTALLED REPAIR DOUBLER PER EA 99-112006.
